# SDR R61A20100125

- Difficulty date: March 18, 2010
- Submitted: March 18, 2010
- Operation: Air carrier
- Aircraft: N811MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000028
- Aircraft time: 14,714 hours, 10,714 cycles
- System (JASC): 5240 · Service Doors
- Part: Doubler
- Part number: 17086654003
- Condition: Corroded
- Location: Lav Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK, MAINTENANCE REPORTED THE INTERNAL FWD DOUBLER OF WASTE SERVICE PANEL BOX ASSY WAS CORRODED.  MAINTENANCE REMOVED AND REPLACED THE FWD DOUBLER (INTERNAL) OF WASTE SERVICE PANEL BOX ASSY IAW SRM 51-43-02.
